# SDR P5CA9500274

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Damaged
- Location: Bs 820-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IN MAIN DECK FLOOR ATTACH ANGLE BETWEEN BS 820-840 AT LBL 105.  CLEANED AND SMOOTHED DAMAGE PER BOEING SRM 51-10-01.
